# SDR SWIA972178

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 27,799 hours, 34,742 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RIGHT TORQUE GAUGE WOULD NOT DROP BELOW 76 PERCENT TORQUE.  ALL OTHER GAUGES WERE NORMAL.  AFTER ABOUT 5 MINUTES, WHEN WE BEGAN DESCENT, LEFT PROP WENT TO FEATHER.  TURNED OFF AUTOFEATHER SYSTEM AND EVERYTHING RETURNED TO NORMAL.  DIDN'T SEE LEFT TORQUE EXCEED 104 PERCENT REPLACED RIGHT TORQUE SIGNAL CONDITIONER UNIT.  FOUND TORQUE NOT TO EXCEED LIMITS 05-10-00.  RAN ENGINES FOUND ENGINE AND AUTO FEATHER TO OPERATE NORMAL.  OPS CHECKS SCU IAW MM 71-00-00.  OPS CHECKS GOOD.PN ON:  30005-0000-57   SN ON:  MM5055        SNOFF:  799
